# SDR FDEA202108041933

- Difficulty date: August 4, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 81,708 hours, 41,373 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 283N103320
- Condition: Damaged
- Location: 456-462
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN EQUIPMENT CENTER RH SIDE THRU ACCESS DOOR 119 FLOORBOARD EDGE IS DAMAGED   ABOVE THE DOOR LATCH PLATE. FAB NEW PANEL IAW FED EX SRZ -25-005 REV R.
